|re:switch to viramune
May 25, 2005
Dr. the reasons I am on therapy are 1.because my lymph nodes became very inflamed during seroconversion 2.I want to preserve my immune system 3.the thought of having uncontrolled hiv in my body scares me. Thats my honest answer ,I dont know what to do.
| Response from Dr. Pierone
These are understandable reasons for a hit early, hit hard approach. We don't know if the benefit of early therapy outweigh the risks, but ongoing studies should help us answer these questions. Since you are having PI-related side effects and cannot tolerate Sustiva, a switch to Viramune is a reasonable strategy. There is a greater chance of Viramune-related liver toxicity in men with more than 450 CD4 cells (for women >250 cells) so liver tests would need to be monitored closely for the first few months if you do switch. Good luck and let us know how things go.
Here is the previous post that outlined the problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Painful Red Spots After Swallowing Cum Worried I Have HIV
- Tingling Lips After Breast Sucking Worried I Have HIV
- Vomiting After Licking Vagina Worried I Have HIV
- White Bumps After Licking Penis Worried I Have HIV
- If Bodily Fluid Hits Just Your Skin Are You At Risk Of Std's?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.